One Property of Ring Q-Homeomorphisms With Respect to a p-Module

Authors

  • R. R. Salimov Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

We establish sufficient conditions for a ring Q-homeomorphisms in Rn , n ≥ 2, with respect to a p-module with n − 1 < p < n to have the finite Lipschitz property. We also construct an example of the ring Q-homeomorphism with respect to a p-module at a fixed point which does not have the finite Lipschitz property.

Published

25.05.2013

Issue

Section

Short communications

How to Cite

Salimov, R. R. “One Property of Ring Q-Homeomorphisms With Respect to a P-Module”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 5, May 2013, pp. 728–733, https://umj.imath.kiev.ua/index.php/umj/article/view/2457.